Skip to Content

I am taking coumadin for 5 weeks now and I have now developed a tightness in my head?

Responses (2)

Anonymous 16 May 2010

coumadin has no side effects that I know of. I've been on it for six years.
Blood should be checked until right level is reached.
I would have blood checked.

sub 29 May 2010

thanks,the headaches seem to have seized. whats funny though is i used to be on pills for high blood pressure and now it is great. off of meds.

marjorie zych 16 May 2010

I have been on Coumadin for most of my life now and will be on it the rest of my life for a blood clotting disorder. If you are getting tightness in your head I would suggest you getting your levels check ASAP. You may be to high on your levels. Why are you on Coumadin? Did your have a clot somewhere or for heart reasons? Please let me know how you do it is a tricky drug sometimes. Good luck hope your levels are good.

Anonymous 16 May 2010

Marjorie I to have factor V Leiden, good call

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions